# SDR RU3A0701

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- Aircraft time: 10,330 hours, 5,509 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE CANNOT BE RAISED INFLIGHT WITHOUT USING DOWNLOCK RELEASE.  REPLACED SWITCH ON RT MAIN SCISSORS.
